# SDR SWIA2024091200817

- Difficulty date: August 17, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 40,830 hours, 36,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL ACCESS PANEL 650EB, OPENING EDGE HAS PITTING AND SURFACE CORROSION ON AFT SIDE, ONE INCH INBOARD OF CENTER EDGE.    (FILED OPEN)    BLENDED CORRODED AREA OF RH WING FUEL ACCESS PANEL 650EB LANDING OPENING EDGE ON AFT SIDE ONE INCH INBOARD OF CENTER EDGE WITH REFERENCE TO REO 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED ROTO PEEN PROCCESS TO THE RH WING FUEL ACCESS PANEL 650EB, OPENING EDGE ON AFT SIDE ONE INCH INBOARD OF CENTER EDGE AS REQUIRED IAW REO 601R-57-21-030 REV. -L, DATED 2014-02-05.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337. COMPLETED CORROSION FINDINGS REPORT.
